# SDR SWAA2022070110069

- Difficulty date: May 21, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON STR 10R ON BS 270 AT PASSENGER CABIN 2022-265840 / [01] REPLACED TIE CLIP LOCATED ON STR 10R ON BS 270 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG. 141A1110; REV. -. SEE INDIVIDUAL SIGN-OFFS BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
